# SDR CALA0001229

- Difficulty date: August 7, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 39,821 hours, 20,697 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM UPPER CHORD CORRODED AT NUT CLIPS, BS 986.5.  REPAIRED IAW ECRA 5310-03851.
